Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by beano on September 26, 2005, at 10:00:43
i was on risperdal for a couple of months, started on .5mg and ended up on 4mg. was on them for paranoia... came off them cause they just took away my whole personality and sex drive amongst other things.... when i was coming off them i got really bad panic attacks for a few days... then i was up and down with slight depression for a few days and then the last few days i was hit with the lowest depression ive ever felt in my life, its so low its like a pain, its killing me.. i have been off them for a week and a half... does anyone know how long this lasts because it is destroying me
Posted by Dr. Bob on September 28, 2005, at 5:26:17
In reply to help me, risperdal withdrawals, posted by beano on September 26, 2005, at 10:00:43
> came off them cause they just took away my whole personality and sex drive amongst other things....
Welcome! And sorry if it's confusing here, but I'd like to redirect this thread to Psycho-Babble Withdrawal. Here's a link:
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.